Forum

× click the New Topic button to post

mytimycin c

11 years 3 months ago #24393 by Patricia
Suzy...have they checked your creatine levels? I know you only have one kidney......
Dosage adjustment in renal impairment: The FDA-approved labeling states to avoid use in patients with serum creatine >1.7 mg/dL
I'd ask? Pat

Please Log in or Create an account to join the conversation.

11 years 3 months ago #24389 by Rockyiss
Hi Suzy, When they took out my five tumors they used myominicine. I didn't know they had used it. day after I babysat my grandkids , next day went skiing, third day started getting sick, fifth day I called the uro. Thats when I found out he used the myom. Symtoms included, really tired, bones hurting really bad, really felt like I had the flu. Can you believe a Dr giving you chemo without your consent, go figure. Hope you are doing better. Rocky

Please Log in or Create an account to join the conversation.

11 years 3 months ago #24384 by suzy wong
thanx for your reply chuck my doc says it is scar tissue that is causing my pain and like you i do suffer slightly from fatigue as long as treatmemt is working i think i will put up with anything thanx again xx

Please Log in or Create an account to join the conversation.

11 years 3 months ago #24380 by cljjlk
Suzy…I had 8 weeks of Mitomycin last April/May. I had few side effects also. The first 24 hours I had the normal evasive discomforts. However, at about 48 to 60 hours later I would have an onslaught of fatigue. As the weeks of treatment progressed, the fatigue became more prominent. My Urologist at the time assured me this was normal since the drug does work on the immune system. After approximately 9 months later, I’m doing fine and have had clean cystos. Good luck and I’ll be praying for you. Chuck :cheer:

dx - Aug 2005
Five reoccurences (last 12/09 Ta high grade)
BCG Started 10/09 (2 6wk treatment)
BCG Maintenance started 4/10

Please Log in or Create an account to join the conversation.

11 years 3 months ago #24350 by suzy wong
thank u wilb i am hoping what i am experiencing is pain from scar tissue from last op fingers crossed x

Please Log in or Create an account to join the conversation.

11 years 3 months ago #24347 by wsilberstein
Other than local reaction (urinary symptoms) to Mitomycin C, which could have been just irritation from weekly catheterization, the only side effect I had was a rash on my hands, which my urologist told me to expect. And the late side effect of a urethral stricture, but that was due to a careless, traumatic catheterization during the Mitomycin C treatment.
BTW, I had 8 weeks, not 6.

-Warren
TaG3 + CIS 12/2000. TURB + Mitomycin C (No BCG)
Urethral stricture, urethroplasty 10/2009
CIS 11/2010 treated with BCG. CIS 5/2012 treated with BCG/interferon
T1G3 1/2013. Radical Cystectomy 3/5/2013, No invasive cancer. CIS in right ureter.
Incontinent. AUS implant 2/2014. AUS explant...

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 2315 Guests 

Statistics

Today Total Opened: 0 Today Total Answered: 2 Latest User: Firefly
Yesterday Total Opened: 2 Yesterday Total Answered: 5
Total Posts: 53690 Total Subjects: 7028 Total Users: 8726